| Brand | EQUATE |
|---|---|
| Active Ingredients | Acetaminophen |
| Expiration Date | 2026(Always The New Batch) |
| Main Purpose | Acetaminophen Pain Reliever |
| Administration | Oral |
| Formulation | Pack |
| Age Group | Adult |
| Number of Pills | 2pk(500) Total 1000 |
| Features | Medicated |
| Gender | Unisex |
| Dosage | 500mg |
Check the listing for details. Equate Extra Strength Pain Relief Acetaminophen Caplets 500 mg 2 Pack 1000 Count. Condition: New. Listed at 22.95 USD. Compare to the active ingredient in Extra Strength Tylenol Caplets. Find strong, fast-acting headache and fever relief with Equate Extra Strength Acetaminophen Caplets, 500 mg. These easy-to-swallow caplets are an aspirin-free and caffeine-free option to help put symptoms behind you.